# SDR CALA2022013100265

- Difficulty date: January 29, 2022
- Submitted: January 31, 2022
- Operation: Air carrier
- Aircraft: N57870
- Make and model: Boeing 757-33N
- Aircraft serial: 33525
- Aircraft time: 51,235 hours, 14,781 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Seat Track
- Part number: 141N51314
- Condition: Corroded
- Location: Sta 365
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SUPPORT TASK SEAT TRACK SUPPORT AT STA 365, RBL 45.25 HAS CORROS ION, TRANSCRIBED FROM HAECO GSO NR 9281388 BLENDED AND REMOVED DAMAGE FROM SEAT TRACK SUPPORT AT STA 365 RB TOOL T8224I DUE 28MAR22. REMOVED AND REPLACED SEAT TRACK SUPPORT L 45.25 ORIGINAL THICKNESS .070 REMOVED .048 REMAINING .022 AND PN 654N0243-8 PO#1019998.1 IAW BAC DWG 141N5131 REV U AND B757- FOUND TO BE OUT OF LIMITS IAW B757-300 SRM 53-10-52-01-1 FIG 1 S 300 AIPC D6-49286-CAL-0072 REV 89 AND B757-300 SRM 51-40-02-0G-0 ECT 41 SHEET 1 AND SRM 53-00-52-1A-1 FIG 101 SHEET 4 DET VII AND B737-300 SRM 51-40-05. HAECO GSO MECH V912642 INSP QC315
